# SDR AALA20151114001

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 6,622 hours, 1,262 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabni
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROW 11ABC & 12ABC INOPERATIVE.  REPINNED WIRES IN PINS B & C OF CONNECTOR 7261VC7A IAW SWPM 20-48-21.  ACCOMPLISHED EMERGENCY LIGHTS TEST AT 12ABC & 11ABC IAW AMM 33-51-00, OPERATIONS OK.
